# SDR SWIA971359

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Condition: Failed
- Location: Lt Wind Deice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIDDLE LEFT WING DEICE INOP WITH TIMER 1 AND TIMER 2 SELECTED.  RETURNED TO SLC.  MEGGED OUT WIRES FOR LEFT, RIGHT AND MIDDLE BOOT PRESSURE SWITCHES FOUND OK.  CHECKED BOTH PRESSURE SWITCHES, FOUND LEFT OK.  FOUND RIGHT SET TOO HIGH.  REMOVED AND REPLACED RIGHT MIDDLE PRESSURE SWITCH.  CYCLED BOOTS FOR 30 MINUTES, OPS CHECKS GOOD.
